International Journal: Mathematical Manuscripts (IJMM)


Volume 4  Number 1&2, (2011)




Special Pythagorean Triangles with Sum of Two Legs a Quintic

pp. 1-4

Authors: AMita Darbari and S.S. Rana


Some Oscillation Criteria for First Order Basic Partial Dynamic Equation on Time Scales

pp. 5-15

Authors: Deniz Uçar and Yaşar Bolat


New Approach for Obtaining a Better Initial Solution for the Linear Fractional Transportation Problem

pp. 17-26

Authors: Vishwas Deep Joshi and Nilama Gupta


Pulsatile Flow of an Incompressible Fluid between Two Coaxial Circular Cylinders

p. 27-34

Authors: K.C. Mohanty and R.C. Samal







© All rights are reserved with Research India Publications                             Home  Journals  Contact